Alert archive / Texas / Tornado Warnings in 2010
Tornado Warning 31, NWS Amarillo, TX
NWS Amarillo, TX issued this tornado warning at May 19, 2010, 2:24 AM CDT for Hansford County, Hutchinson County, Texas. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 19, 2010, 2:24 AM CDT (07:24 UTC)
- Expired
- May 19, 2010, 3:00 AM CDT
- In force
- 36 min
- Issued by
- NWS Amarillo, TX
- Area
- Storm-based polygon
Counties Hansford County, TX, Hutchinson County, TX
The radar
The Amarillo radar (KAMA), 104 km from the middle of the area, began a volume at 07:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 18, 10:49 PM CDT | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 7.4 hours before the alert went out and 104 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1657 J/kg
- Mixed-layer CIN
- -21 J/kg
- Mixed-layer LCL
- 1095 m above ground
- 0-6 km bulk shear
- 67 kt
- 0-1 km storm-relative helicity
- 177 m²/s²
- 0-3 km storm-relative helicity
- 306 m²/s²
- Significant tornado parameter
- 2.8
- Supercell composite
- 19.0
The text
As transmitted, in the capitals the NWS used until 2016.
802
WFUS54 KAMA 190724
TORAMA
TXC195-233-190800-
/O.NEW.KAMA.TO.W.0031.100519T0724Z-100519T0800Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE AMARILLO TX
224 AM CDT WED MAY 19 2010
THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHERN HANSFORD COUNTY IN THE PANHANDLE OF TEXAS.
NORTHERN HUTCHINSON COUNTY IN THE PANHANDLE OF TEXAS.
* UNTIL 300 AM CDT
* AT 221 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE
DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THE
MOST DANGEROUS PART OF THIS STORM WAS LOCATED NEAR MORSE...OR ABOUT
23 MILES SOUTHWEST OF SPEARMAN...MOVING EAST AT 30 MPH.
* SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE SPEARMAN...
PRINGLE AND MORSE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO MAY FORM AT ANY TIME...TAKE COVER NOW! ABANDON MOBILE HOMES
AND VEHICLES FOR MORE SUBSTANTIAL SHELTER. AVOID WINDOWS.
&&
LAT...LON 3631 10120 3620 10109 3599 10109 3592 10157
3598 10162 3611 10162
TIME...MOT...LOC 0724Z 253DEG 27KT 3603 10152
$$
SJOHNSON2 follow-up statements
581
WWUS54 KAMA 190736
SVSAMA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
236 AM CDT WED MAY 19 2010
TXC195-233-190800-
/O.CON.KAMA.TO.W.0031.000000T0000Z-100519T0800Z/
HANSFORD TX-HUTCHINSON TX-
236 AM CDT WED MAY 19 2010
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 300 AM CDT FOR NORTHERN
HUTCHINSON AND SOUTHERN HANSFORD COUNTIES...
AT 235 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE DETECTED
A TORNADO. THIS TORNADO WAS LOCATED NEAR MORSE...OR ABOUT 16 MILES
SOUTHWEST OF SPEARMAN...MOVING EAST AT 30 MPH.
SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE SPEARMAN...PRINGLE
AND MORSE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.
&&
LAT...LON 3593 10152 3613 10158 3631 10120 3620 10109
3599 10109
TIME...MOT...LOC 0736Z 253DEG 27KT 3606 10141
$$
SJOHNSON632
WWUS54 KAMA 190745
SVSAMA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
245 AM CDT WED MAY 19 2010
TXC195-233-190800-
/O.CON.KAMA.TO.W.0031.000000T0000Z-100519T0800Z/
HANSFORD TX-HUTCHINSON TX-
245 AM CDT WED MAY 19 2010
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 300 AM CDT FOR
NORTHEASTERN HUTCHINSON AND SOUTHERN HANSFORD COUNTIES...
AT 244 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE DETECTED
A TORNADO. THIS TORNADO WAS LOCATED 12 MILES SOUTHWEST OF
SPEARMAN...MOVING EAST AT 30 MPH.
SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE SPEARMAN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.
&&
LAT...LON 3594 10142 3617 10150 3631 10120 3620 10109
3599 10109
TIME...MOT...LOC 0745Z 253DEG 27KT 3606 10133
$$
SJOHNSONWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this tornado warning went out at May 19, 12:20 AM CDT, 2 hours 4 minutes earlier.
Area forecast discussion, May 19, 12:20 AM CDT, 2 hours 4 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE AMARILLO TX 1220 AM CDT WED MAY 19 2010 .AVIATION... ONGOING CONVECTION AT THE GUYMON AND DALHART TAF SITES WILL LIKELY CONTINUE UNTIL AROUND 08Z TO 10Z WEDNESDAY. VFR CONDITIONS OUTSIDE OF CONVECTION WITH MVFR TO IFR CONDITIONS IN AND NEAR THUNDERSTORMS. DRYLINE SHOULD PUSH THROUGH ALL THREE TAF SITES BY 15Z TO 16Z WEDNESDAY SHIFTING THE WINDS TO THE WEST WHICH WILL CONTINUE UNTIL EVENING. COLD FRONT TO MOVE THROUGH THE TAF SITES BY 23Z WEDNESDAY TO 02Z THURSDAY WITH WINDS BECOMING NORTHERLY. VFR CONDITIONS EXPECTED AFTER THE DRYLINE MOVES THROUGH BY 16Z WEDNESDAY. SCHNEIDER && .PREV DISCUSSION... /ISSUED 626 PM CDT TUE MAY 18 2010/ AVIATION... 0000 UTC TAFS...COMPLEX AVIATION FORECAST THIS EVENING WITH THE MAIN FOCUS CENTERING ON THUNDERSTORM POTENTIAL TONIGHT. CURRENT WSR 88D RADAR IMAGERY INDICATES CONVECTION ONGOING ACROSS THE NORTHERN SECTIONS OF THE PANHANDLES. THE TRACK OF THIS CLUSTER OF STORMS LOOKS TO NOT AFFECT ANY OF THE TERMINALS HOWEVER THUNDERSTORMS ARE POSSIBLE WITH A MOIST AND UNSTABLE AIR MASS ACROSS THE AREA. PINPOINTING WHEN ANY STORM WILL AFFECT ANY OF THE TERMINALS IS DIFFICULT AT THIS TIME SO JUST HAVE CB REMARKS IN THROUGH 10-11Z WED. FURTHER AMENDMENTS MAY BECOME NECESSARY IF THUNDERSTORMS INCREASE IN COVERAGE. UPPER TROUGH OVER THE FOUR CORNERS REGION WILL SLIDE ACROSS THE CENTRAL PLAINS WEDNESDAY. A SFC LOW WILL ALSO SLIDE ACROSS THE PANHANDLES DURING THE DAY WHICH SHOULD PUSH THE DRYLINE INTO THE EASTERN TX/OK PANHANDLES DURING THE DAY. THUS EXPECT ANY THUNDERSTORMS TO STAY EAST OF THE TERMINALS. A COLD FRONT WILL START TO APPROACH THE AREA BY THE END OF THE FORECAST PERIOD...WITH WINDS VEERING TO THE W-NW BY 19-20Z. CLK PREV DISCUSSION... /ISSUED 504 PM CDT TUE MAY 18 2010/ DISCUSSION... TORNADO WATCH OUT TIL 11 PM FOR WHOLE FCST AREA SO WILL KEEP SHORT. PARAMETERS COMING TOGETHER TO WARRANT DECENT THREAT OF SVR WX THIS EVENING...STARTING WRN ZONES AND SPREADING EWD. GRIDS HAVE ACCOUNTED FOR THIS WITH AREAL POP QUALIFIERS AND SVR WORDING. FOR WED...UPPER LOW WILL TRACK EWD ACROSS CNTRL PLAINS. THIS WILL SEND THE DRYLINE EWD TO ERN ZONES BY AFTERNOON...PSBLY EVEN WRN OK BEFORE 00Z THURSDAY. HAVE LOWERED POPS FURTHER ACROSS WRN AND SWRN ZONES SINCE DRYLINE SHOULD MOVE PAST THOSE AREAS. IT REMAINS TO BE SEEN IF IT WILL EVEN REMAIN IN OUR FCST AREA AT ALL. FOR NOW... DECIDED 12Z MODELS WERE STILL A BIT TOO FAST WITH THIS FEATURE...AND HAVE HELD IT UP ACROSS FAR ERN ZONES WED AFTERNOON WITH SLGT CHC TO CHC POPS IN THAT AREA. SFC COLD FRONT TO ADVANCE SWD INTO NRN SECTIONS LATER WED AFTERNOON...THEN ACROSS REMAINDER OF PNHDLS WEDNESDAY EVENING. HELD ON TO SLGT CHC TO CHC POPS NRN AND ERN HALF OF PNHDLS WED NIGHT FOR WRAPAROUND PRECIP. DRY WX THRU AT LEAST THURSDAY AND FRIDAY WITH WARMER TEMPS BY FRIDAY. ATTENTION THEN TURNS TO NEXT UPPER LEVEL TROF PROGGED TO DIG INTO WRN US THIS WEEKEND INTO EARLY NEXT WEEK. MODELS CONTINUE TO DISAGREE ON ALL ASPECTS OF HANDLING THIS PARTICULAR TROF...WHICH MAKES FOR LOW CONFIDENCE ON WHERE...WHEN...OR IF ANY TSTMS WILL FORM ALONG SLOSHING DRYLINE. SOME MODELS SAY PNHDLS WILL BE CAPPED...OTHERS SAY NO. AGAIN...DID NOT FEEL COMFORTABLE AT ALL SPREADING 20 POPS AREAWIDE FOR SVRL PERIODS THAT FAR OUT WHEN UNCERTAINTY REMAINS REGARDING WHETHER OR NOT PRECIP WILL EVEN DEVELOP. THEREFORE...MAINTAINED INTEGRITY OF PREVIOUS FCST BY KEEPING POPS JUST BELOW MENTIONABLE THIS WEEKEND THRU NEXT TUESDAY AT THIS TIME PENDING BETTER MODEL AGREEMENT. LATER SHIFTS WILL NEED TO EVALUATE FURTHER AS TIME GETS CLOSER. OVERALL...PREVIOUS PCKG IN GOOD SHAPE WITH MOSTLY MINOR ADJUSTMENTS MADE TO THE GRIDS. ANDRADE FIRE WEATHER... NO MAJOR FIRE WEATHER CONCERNS ARE ANTICIPATED THROUGH AT LEAST FRIDAY DUE TO RECENT RAINS...WET GROUNDS...AND CONTINUED CHANCES FOR SHOWERS AND THUNDERSTORMS THROUGH WEDNESDAY NIGHT. ANDRADE && .AMA WATCHES/WARNINGS/ADVISORIES... TX...NONE. OK...NONE. && 05/11
Hazardous weather outlook, May 18, 10:56 PM CDT, 3 hours 28 minutes before
TEXAS/OKLAHOMA PANHANDLES HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE AMARILLO TX 1056 PM CDT TUE MAY 18 2010 OKZ001>003-TXZ001>020-191100- ARMSTRONG-BEAVER-CARSON-CIMARRON-COLLINGSWORTH-DALLAM-DEAF SMITH- DONLEY-GRAY-HANSFORD-HARTLEY-HEMPHILL-HUTCHINSON-LIPSCOMB-MOORE- OCHILTREE-OLDHAM-POTTER-RANDALL-ROBERTS-SHERMAN-TEXAS-WHEELER- 1056 PM CDT TUE MAY 18 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA PANHANDLES. .DAY ONE... THUNDERSTORMS WILL BE POSSIBLE ACROSS THE OKLAHOMA AND TEXAS PANHANDLES TONIGHT. A FEW STORMS MAY BECOME SEVERE...WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY THREATS. IN ADDITION...ISOLATED TORNADOES MAY ALSO BE POSSIBLE TONIGHT. AS A RESULT...A TORNADO WATCH IS IN EFFECT FOR ALL OF THE OKLAHOMA AND TEXAS PANHANDLES UNTIL 5 AM CDT. IN ADDITION...CAUTION IS ADVISED ON AREA LAKES TONIGHT DUE TO SOUTHEAST WINDS OF 15 TO 25 MPH WITH HIGHER GUSTS. .DAYS TWO THROUGH SEVEN... THUNDERSTORMS WILL BE POSSIBLE WEDNESDAY AND WEDNESDAY NIGHT ACROSS MUCH OF THE TEXAS AND OKLAHOMA PANHANDLES. A FEW STORMS THAT DEVELOP MAY BECOME SEVERE ACROSS THE FAR EASTERN PANHANDLES WEDNESDAY AND WEDNESDAY NIGHT...WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY THREATS. IN ADDITION...ISOLATED TORNADOES MAY ALSO BE POSSIBLE ON WEDNESDAY AFTERNOON OR EVENING. .SPOTTER INFORMATION STATEMENT... EMERGENCY MANAGERS AND SPOTTER GROUPS SHOULD BE READY FOR POSSIBLE ACTIVATION THIS AFTERNOON AND TONIGHT ACROSS ALL OF THE TEXAS AND OKLAHOMA PANHANDLES...AND AGAIN WEDNESDAY AND WEDNESDAY NIGHT ACROSS THE FAR EASTERN PANHANDLES. SCHNEIDER
In the hours before
Special weather statement, May 19, 12:37 AM CDT, 1 hour 47 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 1237 AM CDT WED MAY 19 2010 TXZ002-006-007-190600- SHERMAN TX-HARTLEY TX-MOORE TX- 1237 AM CDT WED MAY 19 2010 ...SIGNIFICANT WEATHER ADVISORY... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 100 AM CDT FOR MOORE...HARTLEY AND SHERMAN COUNTIES. AT 1233 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE DETECTED A STRONG THUNDERSTORM 15 MILES WEST OF DUMAS...MOVING NORTHEAST AT 30 MPH. HAIL UP TO THE SIZE OF PENNIES AND WINDS AROUND 50 MPH ARE POSSIBLE. STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY. BE PREPARED TO TAKE ACTION IF A WARNING IS ISSUED. LG
Local storm report, May 19, 1:14 AM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
114 AM CDT WED MAY 19 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0113 AM HAIL DUMAS 35.86N 101.97W
05/19/2010 E1.75 INCH MOORE TX TRAINED SPOTTER
&&
EVENT NUMBER AMA1000472
SFJLocal storm report, May 19, 1:18 AM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
118 AM CDT WED MAY 19 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0116 AM HAIL 1 N DUMAS 35.88N 101.97W
05/19/2010 E1.50 INCH MOORE TX STORM CHASER
RELAYED THROUGH SPOTTER NETWORK
&&
EVENT NUMBER AMA1000473
SFJSpecial weather statement, May 19, 1:45 AM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 145 AM CDT WED MAY 19 2010 OKZ001-TXZ001-190800- CIMARRON OK-DALLAM TX- 145 AM CDT WED MAY 19 2010 ...SIGNIFICANT WEATHER ADVISORY... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 300 AM CDT FOR DALLAM AND CIMARRON COUNTIES. AT 140 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE DETECTED A STRONG THUNDERSTORM OVER WHEELESS...MOVING EAST AT 25 MPH. HAIL UP TO THE SIZE OF PENNIES AND WINDS AROUND 50 MPH ARE POSSIBLE. CLK
Special weather statement, May 19, 1:46 AM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 146 AM CDT WED MAY 19 2010 OKZ003-TXZ004-005-190715- BEAVER OK-LIPSCOMB TX-OCHILTREE TX- 146 AM CDT WED MAY 19 2010 ...SIGNIFICANT WEATHER ADVISORY... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 215 AM CDT FOR OCHILTREE...LIPSCOMB AND BEAVER COUNTIES. AT 145 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE MONITORING A LINE OF THUNDERSTORMS FROM FOLLETT TO WAKA...MOVING EAST AT 25 MPH. HAIL UP TO THE SIZE OF PENNIES AND WINDS AROUND 50 MPH ARE POSSIBLE. PERSONS IN THE PATH OF THESE STORMS SHOULD CLOSELY MONITOR WEATHER RADIO OR OTHER MEDIA FOR OTHER UPDATES AND POSSIBLE WARNINGS. BE PREPARED TO TAKE ACTION IF A WARNING IS ISSUED. SJOHNSON
Special weather statement, May 19, 2:12 AM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 212 AM CDT WED MAY 19 2010 OKZ003-TXZ004-005-190745- BEAVER OK-LIPSCOMB TX-OCHILTREE TX- 212 AM CDT WED MAY 19 2010 ...SIGNIFICANT WEATHER ADVISORY... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 245 AM CDT FOR OCHILTREE...LIPSCOMB AND BEAVER COUNTIES. AT 208 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE MONITORING A LINE OF THUNDERSTORMS FROM 7 MILES SOUTHEAST OF SLAPOUT TO 5 MILES SOUTHWEST OF PERRYTON...MOVING EAST AT 30 MPH. HAIL UP TO THE SIZE OF PENNIES AND WINDS AROUND 50 MPH ARE POSSIBLE. PERSONS IN THE PATH OF THESE STORMS SHOULD CLOSELY MONITOR WEATHER RADIO OR OTHER MEDIA FOR OTHER UPDATES AND POSSIBLE WARNINGS. BE PREPARED TO TAKE ACTION IF A WARNING IS ISSUED. SJOHNSON
The office that day
Everything else NWS Amarillo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 18, 7:14 PM CDT | Tornado Warning | AMA | Hansford, Hutchinson, Moore | 46 min |
| May 18, 7:51 PM CDT | Tornado Warning | AMA | Hansford, Hutchinson, Moore, Roberts | 39 min |
| May 18, 8:03 PM CDT | Severe Thunderstorm Warning | AMA | Dallam, Hartley | 57 min |
| May 18, 8:29 PM CDT | Severe Thunderstorm Warning | AMA | Hansford, Hutchinson, Ochiltree, Roberts | 91 min |
| May 18, 8:32 PM CDT | Severe Thunderstorm Warning | AMA | Hansford, Ochiltree, Sherman | 88 min |
| May 18, 8:44 PM CDT | Tornado Warning | AMA | Dallam, Sherman | 61 min |
| May 18, 9:21 PM CDT | Tornado Warning | AMA | Hutchinson, Roberts | 39 min |
| May 18, 9:44 PM CDT | Tornado Warning | AMA | Dallam, Sherman | 61 min |
| May 18, 10:00 PM CDT | Tornado Warning | AMA | Hemphill, Roberts | 45 min |
| May 18, 10:40 PM CDT | Tornado Warning | AMA | Dallam, Hansford, Sherman | 65 min |
| May 18, 10:41 PM CDT | Tornado Warning | AMA | Hemphill, Roberts | 64 min |
| May 18, 11:40 PM CDT | Tornado Warning | AMA | Hansford, Ochiltree, Sherman | 65 min |
| May 18, 11:42 PM CDT | Severe Thunderstorm Warning | AMA | Hemphill, Lipscomb | 80 min |
| May 19, 12:48 AM CDT | Severe Thunderstorm Warning | AMA | Hansford, Hutchinson, Moore, Ochiltree, Sherman | 87 min |
| May 19, 12:51 AM CDT | Severe Thunderstorm Warning | AMA | Hansford, Lipscomb, Ochiltree, Sherman | 54 min |
| May 19, 1:34 AM CDT | Severe Thunderstorm Warning | AMA | Hansford, Hutchinson, Ochiltree, Roberts | 86 min |
| May 19, 1:54 AM CDT | Severe Thunderstorm Warning | AMA | Dallam | 66 min |
| May 19, 2:02 AM CDT | Tornado Warning | AMA | Hansford, Hutchinson, Moore, Sherman | 28 min |
| May 19, 2:31 AM CDT | Severe Thunderstorm Warning | AMA | Lipscomb, Ochiltree | 59 min |
| May 19, 2:51 AM CDT | Severe Thunderstorm Warning | AMA | Ochiltree | 54 min |
| May 19, 2:53 AM CDT | Tornado Warning | AMA | Hansford, Hutchinson, Ochiltree, Roberts | 37 min |
| May 19, 3:22 AM CDT | Tornado Warning | AMA | Ochiltree, Roberts | 38 min |
| May 19, 3:30 AM CDT | Severe Thunderstorm Warning | AMA | Lipscomb, Ochiltree | 60 min |
| May 19, 3:52 AM CDT | Tornado Warning | AMA | Hemphill, Lipscomb, Ochiltree, Roberts | 38 min |
| May 19, 4:26 AM CDT | Tornado Warning | AMA | Hemphill, Lipscomb | 34 min |
| May 19, 10:07 AM CDT | Areal Flood Advisory | AMA | Moore | 6 hr |
Nearby
Tornado Warnings in Texas, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.